# SDR SWAA2023072573842

- Difficulty date: July 1, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 12,476 hours, 5,539 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 17) AFT CARGO STA 767 TO 787; RBL 23; WL 161; SPLACE SHIELD ATTACH ANGLE HAS CORROSION ON LOWER SURFACE COMMON TO NUT PLATES.<[01] EVALUATED ANGLE FOUND MATERIAL LOSE IS MORE THAN 90% OF MATERIAL THICKNESS OUT OF LIMITS I.A.W SRM 51-10-02-0G-0;[02] REMOVED ANGLE I.A.W SRM 51-40-02-0G-0;[03] VERIFIED ITEM 1;2;[04] VERIFIED PN 146A8125U53ATSMRO ATAG WN32393 TO BE CORRECT IAW BOEING DWG # 146A8123 REV-;[05] CERTIFYING STEP 4;[06] VERIFIED ITEM 4;[07] LOCATED AND DRILLED PN 146A8125U53ATSMRO IAW SRM 51-40-05 AND IAW BOEING DWG # 146A8123 REV-;[08] VERIFIED ITEM 7;[09] OK TO INSTALL TO SHIELD;[10] STARTED TO INSTALL SHIELD IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG # 146A8123 REV-;[11] ITEM 9 SHOULD READ OK TO INSTALL SHIELD ANGLE TO AIRCRAFT STRUCTURE. VERIFIED ITEM 10;[12] COMPLETED INSTALLATION OF SHIELD ATTACH ANGLE IAW SRM 51-40-02-0G-0 AND DWG 146A8123 REV-;[13] VERIFIED STEP 12 JOB COMPLETE AUDIT C/W;[14] COMPLETE
